# SDR SWAA2022061711070

- Difficulty date: May 24, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' AFT CARGO COMPARTMENT FLOOR STRUCTURE STRAP STA 867+4 CORROSION / [01] REMOVED CORROSION AS PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] ORIGNAL THICKNESS 0.08'. MATERIAL REMOVED 0.0284'. REMAINING THICKNESS 0.0516' FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-60-53-0I-2 FIG. 2 SHEET 1. TOOL USED B/C# 165543; DUE 01SEP2022.;[04] VERIFIED STEP 3;[05] NEW PART TO BE INSTALLED ON TASK CARD # TTG8Q004G6DZ;[06] VERIFIED STEP 5
